# SDR AALA200801337

- Difficulty date: May 18, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N487AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49680
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 3980001
- Condition: Activated
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATL INFLIGHT T2233/18MAY RSW TO STL.  CENTER FORWARD FUEL BOOST PUMP POPPED CIRCUIT BREAKER.  LANDED ATL WITHOUT INCIDENT.  REPLACED CENTER FORWARD FUEL BOOST PUMP.  SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED) (A)
